# SDR SIMA20140416005

- Difficulty date: April 16, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 35,273 hours, 31,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EMERGENCY LIGHTS ARE INOPERATIVE.  TROUBLESHOT WITH OVERWING EMERGENCY LIGHT ASSEMBLY & PROBLEM PERSISTED.  R & R NR 4 POWER SUPPLY & BATTERY HOLDER ASSEMBLY IAW AMM 33-50-04.  OPS CHECKED GOOD IAW AMM 33-50-00.
